# SDR 2008UALA06199

- Difficulty date: October 20, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 63,945 hours, 18,449 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122U1
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PRESSURE NEEDLE INDICATES LOW.  PRESSURE BELOW DISPATCH LIMITS.  REPLACED SLIDE ASSEMBLY.
